i was 3 weeks pregnant and i took cytotec and something fell out when i was using the bathroom can you tell how much should come down to be sure am not pregnant anymore and what should i do to clean my uterus without seeing a doctor
abcmnop, The safe thing is always to see your doctor.
Cytotec works by making you give birth to the fetus. Your uterus thus cleans itself if it is successful. In legal medical abortions RU486 is normally used to abort the fetus and Cytotec to clean the remains out of your uterus. Make sure you follow the instructions that were given to you.
Only another pregnancy test can tell you if you were successful in aborting. You will however wait for a few weeks to do that as your body is still full of pregnancy hormones.
I had pills(600 mg).i saw something falling in bathroom two times.my period started.then after 2 days i put pregnancy test. but still it shows positive result . when will it shows negative result .how long i want to wait ????
i want to know how to use cyotec how many did you take
how did you take your cyotec for something to fall out because i wanna know so the same can happen to me ibeen trying to learn how to tske it so i can too not be pregenant
how many pills did you take
what was the hours of the doses and
how long did it take fo it to work info please.
Cytotec (Misoprostol) alone WILL NOT work for a medical abortion. Cytotec causes softening of the cervix and helps "prepare" the uterus for delivery. Cytotec alone CAN cause an abortion, but not properly using both drugs for a medical abortion can result in a failed medical abortion or parts of the pregnancy retained.
Two pills are given for a medical abortion. One is Cytotec (also known as Misoprostol), the other is Mifepristone. Mifepristone is the actual abortifacient, or drug that causes the actual abortion. Mifepristone causes the death of the embryo, causes the uterine lining, placenta, and any other tissues to separate from the uterine lining, and causes the bulk of the uterine contractions. Cytotec, as stated earlier, causes softening of the cervix and helps stimulate the uterus to contract (it can cause mild uterine contractions).
You should never attempt an at-home (medical) abortion without supervision from a doctor. You should not buy abortion pills from online pharmacies UNLESS you have a prescription for them and they are REPUTABLE. Taking the wrong amount of either drug can cause you bodily injury. Not taking both drugs can cause complications. In places where abortion is prohibited, I understand your need for finding information upon how to obtain a medical abortion or the pills for a medical abortion. I cannot stop you from buying at online pharmacies, I can only urge you to do research on any pharmacy that you might wish to buy from, and make SURE you read up on how to take abortion drugs properly before buying them. There are resources via the internet, you need only look. I suggest you do research first via medical hubs as they are more accurate. Remember, the internet cannot replace a doctor. And I suggest that if you have already taken the pills, be seen by a doctor ASAP. They cannot "tell" if you have had an abortion. If abortion is illegal, all you need to do is say you think you have had or are having a miscarriage.
Yes u can...I used 3 cytotec of 200 mcg at first. but it didn't seem to have worked. So I took 4 more of 200 mcg. And this time it did work. I am still bleeding now after 7 days of doing it. I think for the first time i didn't push it deep inside. So make sure that u place it deep inside and its best to do it at night so u rest after that.
I am 5 weeks pregnant and I took 2 cytotec vaginally and started to bleed about 4-5 hours that night but when I got up I notice after going to the bathroom a small amount of stuff came down looking like cloth blood but my period later stopped that day. where the abortion complete? very worried feeling a little pain nausea and dizzy at times? plz help
Well, I am 23 years old and I got pregnant from my boyfriend but unfortunately due to some reason i am facing i can't keep the baby. In the country i am living now abortion is illegally forbidden unless the mother health in in danger or the baby.
So before 2 weeks ago I took abortion pills (cytotec) orally I was having 8 week pregnancy. At the beginning i felt dizzy and start vomiting later on i start to have some cramps and some watery discharge start to come out but no bleeding. I am really nervous because one of my friends did the same thing but had bleeding after 5 or 6 hours from taking the pills.
*These previous week I start to have some discharge coming out from me but sometimes it is so yellowish and light browinsh color. I don't know what is happening..
And i took some herbal (it was of dark brown color) and drank it by mixing it with a tea twice. But still no cramps but some discharge yellowish and one it was brownish.. This week some light blood was coming out and it is very little, Before two day i felt like my period come but unfortunately at first it flows like period it was light red and brownish in color and i use a tissue to clean it and nearly four or five tissue to clean it and then it stopped Please help me what to do..